# SDR IPXA2017062618633

- Difficulty date: June 13, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: ARB74012
- Condition: Chafed
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FUEL TANK LOWER SKIN UPPER SURFACE IS CHAFED.  REPAIRED FUEL TANK IAW EA 011-5730-01-A6850, REV I/R, AND EO MD11-5730-64672-A.
